|Sep 13, 2008|
My name is being used fraudently to ill represent me. Please be cautious of any information you receive with my name. including engi.nowaira.net, email@example.com, Engi@nowaira.us, anything from anyone claiming to be Engi Nowaira online. Otherwise, I will be representing myself in person so that everyone will have opportunity to identify me in person.
My previous drivers license was also stolen. The new one has extra security features on it.
|This is not to scare you, just something to take into consideration and talk to the physician about.|
Does Avery take anything that might interfere with the central nervous system. After Meggy was overdosed at the hospital in February with Levsin, she stopped holding herself up in the car seat. She just sorta flops over. If someone doesn't sit with her to keep pushing her head back, it tilts so far forward it cuts off her breathing.
I say this to say some of the meds our los have to take can have the same affect. They mess with the Central Nervous system. So, I would take package inserts of anything he is taking and read the fine print carefully including all the studies. If it is a side affect and u take away the meds, the problem will hopefully resolve. All of this has to be done through the physician though as stopping can be dangerous too. Looking up the terms u don't know. I don't know any home therapy at the moment, but we lay Meggy on her back and gently help to stretch her legs.
Hope something here is useful.